Method of energy estimates for the study of a behavior of weak solutions of the equation of slow diffusion with singular boundary data

The equation of slow diffusion with singular boundary data is considered. An estimate of all weak solutions of such a problem is obtained, provided that the boundary regime is localized. The comparative analysis of the results obtained by the method of energy estimates and the barrier technique for the equation of porous medium is presented. © 2019, Springer Science+Business Media, LLC, part of Springer Nature.

Authors
Yevgenieva Y.A.1 , Shishkov A.E. 1, 2
Publisher
Springer New York LLC
Number of issue
1
Language
English
Pages
95-103
Status
Published
Volume
244
Year
2020
Organizations
  • 1 Institute of Applied Mathematics and Mechanics of the NAS of Ukraine, Slov’yans’k, Ukraine
  • 2 Peoples’ Friendship University of Russia, Moscow, Russian Federation
Keywords
equation of porous medium; method of energy estimates; Quasilinear parabolic equations; singular boundary data; weak solutions
Date of creation
10.02.2020
Date of change
10.02.2020
Short link
https://repository.rudn.ru/en/records/article/record/56566/